Clarityn Allergy Tablets (30)

£9.64

In stock

Clarityn tablets-loratadine is a non-drowsy antihistamine medicine that relieves symptoms of hayfever and allergies. Clarityn is taken once daily and effectively treats hay fever symptoms, itchy eyes, skin allergies and food allergies.

SKU: AA200 Categories: ,

Description

Description:

Clarityn tablets-loratadine is a non-drowsy antihistamine medicine that relieves symptoms of hayfever and allergies. Clarityn is taken once daily and effectively treats hay fever symptoms, itchy eyes, skin allergies and food allergies.You may only need to take Clarityn on a day that you have been exposed to a trigger and are having symptoms or you may need to take it regularly to prevent symptoms – for example, to stop hay fever during spring and summer.

Ingredients:
Each Tablet contains active ingredient Loratadine 10mg.

Usage:
Adults and children 6 years and above, Take one tablet once daily.

 

Links

For more information, please read the patient information leaflet.

You might also find this information provided by the NHS, useful:

Loratadine (Clarityn): antihistamine that relieves allergy symptoms – NHS (www.nhs.uk)

 

Additional information

Weight0.01 kg

has been added to your cart.

View